Hi - I am new to this community and have a question about Advair. I have been on it 7 years now...only once a day...it changed my life and my quality of life changed for the better....I didn't need a rescue inhaler for 5 years and I stopped having to go to the ER all the time. 2 years ago it stopped working as well...(I only use it once a day) and a few months ago I started having tremors that have become quite bad at times. I saw a neurologist who did some tests and says he thinks it's the Advair that is causing it...I was skeptical because I never had them all these years. Does anyone suffer with this on Advair? I am wondering of I should ask to change to something else now.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...